# SDR IU62001F00003

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Guide
- Part number: 31628086
- Condition: Separated
- Location: Pilot Valve
- Component: Pilot Valve, Alidsg
- Component part number: 10746014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION:  PACKING,  PN 561-515-0003, IS SEPARATING FROM THE GUIDE ASSEMBLY CAUSING THE OVERPRESSURE SWITCHER TO FAIL.  THE PACKING IS INSTALLED USING ADHESIVE ECCOBOND 104.  PROBABLE CAUSE:  THE ADHESIVE APPEARS TO BREAKDOWN UNDER HEAT AND/OR HAS A REACTION WITH THE LUBRICANT, BRAYCOTE 601, CAUSING THE PACKING TO SEPARATE.  UNIT TSR 773:22 HOURS BEFORE FAILURE.
